# SDR SWIA2022081666243

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STRINGER, BETWEEN FS533.00 AND FS549.00, STGR27  FLAGGED     (C-CHECK RO 8/14/2022)    REMOVED CORROSION AND EVALUATED REPAIR. STRINGER WAS FOUND OUT OF LIMITS. PERFORMED PERMANENT REPAIR ON STRINGER 27 AT FS533-FS549. REF. MHIRJ REO 670-53-31-785 REV.-- DATED: 2022-07-15, CRJ700 SRM 51-21-06-001-001-A01, CRJ700 SRM 51-21-16-001-001-A01, CRJ700 SRM 51-27-11-001-001-A01. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
